# SDR UALA2012111206470

- Difficulty date: November 10, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 71,280 hours, 12,831 cycles
- Engine: Pwa PW4077
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Condition: Faulty
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 1R NR 1 RIGHT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND-FLT LK RLY-SENSOR DISAGREEMENT.  STATUS MSG01- NOT ACTIVE CLIMB INTERMITTENT; RELAY (DR 1R FLIGHT LOCK) IN P210 HAS A FAULT. DB- PSEU 2 (R2) MSG02- NOT ACTIVE INITIAL CLIMB INTERMITTENT; TARGET FLIGHT LOCK ENGAGED (DOOR 1R) IS OUT OF POSITION. DB- PSEU 2 (R2) MSG03- NOT ACTIVE INITIAL CLIMB INTERMITTENT; TARGET FLIGHT LOCK DISENGAGED (DOOR 1R) IS OUT OF POSITION.  DB- PSEU 2 (R2) MSG-5211430 INACTV CL INTER MSG-5212050 INACTV IC INTER  MSG-5212040 INACTV IC INTER.  REPLACED RELAY K52201 PER WDM 52-11-12 AND REPLACED DOOR 1R FLIGHT LOCK ACTUATOR PER MM.  VERIFIED LOCK OPERATION.
